Controllability Analysis of Nonlinear Neutral-type Fractional-order Differential Systems with State Delay and Impulsive Effects
- 89 Downloads
This paper is concerned with the controllability problem of nonlinear neutral-type fractional differential systems with state delay and impulsive effects. By using the controllability Grammian matrix which is defined by the Mittag-Leffler matrix function and Laplace transform, a new set of sufficient conditions are obtained for the considered system to be controllable. Finally, two numerical examples are given to demonstrate the validity of the obtained theoretical results.
KeywordsCaputo fractional derivative controllability fractional integro-differential equations impulses neutraltype state delay
Unable to display preview. Download preview PDF.
- M. Hu, J. Cao, and A. Hu, “Exponential stability of discrete-time recurrent neural networks with time-varying delays in the leakage terms and linear fractional uncertainties,” IMA Journal of Mathematical Control and Information, vol. 31, pp. 345–362, 2014. [click]MathSciNetCrossRefzbMATHGoogle Scholar
- I. Podlubny, Fractinal Differential Equations, vol.198 of Mathematics in Science and Engineering. Technical University of Kosice, Kosice, Slovak Rebublic, 1999.Google Scholar
- K. Balachandran, J. Y. Park, and J. J. Trujillo, “Controllability of nonlinear fractional dynamical systems,” Nonlinear Analysis, Theory, Methods and Applications. An International Multidisciplinary Journal Series A: Theory and Methods, vol. 75, no. 4, pp. 1919–1926, 2012.MathSciNetzbMATHGoogle Scholar
- X. Li and J. Cao, “An impulsive delay inequality involving unbounded time-varying delay and applications,” IEEE Transactions on Automatic Control, DOI: 10.1109/TAC.2017.2669580. In press 2017.Google Scholar
- J. Cao and R. Li, “Fixed-time synchronization of delayed memristor-based recurrent neural networks,” Science China Information Sciences, vol. 60, no. 3, Article ID032201, 2017.Google Scholar
- Y. Zhou, F. Jiao, and J. Li, “Existence and uniqueness for p-type fractional neutral differential equations,” Nonlinear Analysis: Theory, Methods and Applications. An International Multidisciplinary Journal: Series A: Theory and Methods, vol. 71, no. 7–8, pp. 2724–2733, 2009.MathSciNetCrossRefzbMATHGoogle Scholar
- X. J. Wan, Y. P. Zhang, and J. T. Sun, “Controllability of impulsive neutral functional differential inclusions in Banach spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 861568, 8 pages, 2013. [click]Google Scholar